IDEAS home Printed from
   My bibliography  Save this book

Seasonality in Regression


  • Shell, Karl


  • Hylleberg, Svend


Seasonality in Regression presents the problems of seasonality in economic regression models. This book discusses the procedures that may have application in practical econometric work. Organized into eight chapters, this book begins with an overview of the tremendous increase in the computational capabilities made by the development of the electronic computer that has profound implications for the way seasonality is handled by economists. This text then examines some seasonal models and their characteristics. Other chapters consider the most frequently applied evaluation criteria and appraise the values in the applications. This book discusses as well the frequency domain estimators and provides insight into problems of estimating the disturbance–covariance matrix through the use of the disturbance spectrum. The final chapter deals with the main objective of the treatment of personality to formulate and estimate econometric models. This book is a valuable resource for economists and econometricians who have knowledge of econometrics at an advanced undergraduate or graduate level.

Suggested Citation

  • Hylleberg, Svend, 1986. "Seasonality in Regression," Elsevier Monographs, Elsevier, edition 1, number 9780123634559 edited by Shell, Karl.
  • Handle: RePEc:eee:monogr:9780123634559

    Download full text from publisher

    File URL:
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    1. Bhagwati, Jagdish N. & Srinivasan, T. N., 1976. "Optimal trade policy and compensation under endogenous uncertainty: The phenomenon of market disruption," Journal of International Economics, Elsevier, vol. 6(4), pages 317-336, November.
    2. Ruffin, Roy J., 1974. "International trade under uncertainty," Journal of International Economics, Elsevier, vol. 4(3), pages 243-259, August.
    3. Ethier, Wilfred, 1974. "Some of the theorems of international trade with many goods and factors," Journal of International Economics, Elsevier, vol. 4(2), pages 199-206, May.
    4. Kemp, Murray C & Liviatan, Nissan, 1973. "Production and Trade Patterns under Uncertainty," The Economic Record, The Economic Society of Australia, vol. 49(126), pages 215-227, June.
    5. Kemp, Murray C. & Ohyama, Michihiro, 1978. "The gain from free trade under conditions of uncertainty," Journal of International Economics, Elsevier, vol. 8(1), pages 139-141, February.
    6. Anderson, James E & Riley, John G, 1976. "International Trade with Fluctuating Prices," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 17(1), pages 76-97, February.
    7. Hart, Oliver D., 1975. "On the optimality of equilibrium when the market structure is incomplete," Journal of Economic Theory, Elsevier, vol. 11(3), pages 418-443, December.
    8. D. Cass & J. E. Stiglitz, 1972. "Risk Aversion and Wealth Effects on Portfolios with Many Assets," Review of Economic Studies, Oxford University Press, vol. 39(3), pages 331-354.
    9. Batra, Raveendra N & Russell, William R, 1974. "Gains from Trade Under Uncertainty," American Economic Review, American Economic Association, vol. 64(6), pages 1040-1048, December.
    10. Stephen J. Turnovsky, 1974. "Technological and Price Uncertainty in a Ricardian Model of International Trade," Review of Economic Studies, Oxford University Press, vol. 41(2), pages 201-217.
    11. K. J. Arrow, 1964. "The Role of Securities in the Optimal Allocation of Risk-bearing," Review of Economic Studies, Oxford University Press, vol. 31(2), pages 91-96.
    12. Steinar Ekern & Robert Wilson, 1974. "On the Theory of the Firm in an Economy with Incomplete Markets," Bell Journal of Economics, The RAND Corporation, vol. 5(1), pages 171-180, Spring.
    13. Sandwip K. Das, 1977. "Uncertainty and the Heckscher-Ohlin Theorem: A Comment," Review of Economic Studies, Oxford University Press, vol. 44(1), pages 189-190.
    14. Ruffin, Roy J., 1974. "Comparative advantage under uncertainty," Journal of International Economics, Elsevier, vol. 4(3), pages 261-273, August.
    Full references (including those not matched with items on IDEAS)


    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:monogr:9780123634559. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (). General contact details of provider: .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.